Skip to Content

What does it feel like to be on oxycontins?

Responses (1)

mitjason 9 Jan 2010

Are you asking this because you're doctor recommended them for pain or because you want to get high?

mk38 11 Jan 2010

I'm curious on what happens because a friend of mine does it

mitjason 11 Jan 2010

It can cause you to have Euphoria. Similar to the effects of Heroin. Some addicts who can't afford Oxycontin use Heroin instead. It also depends on how you take the medication. If you swallow it is will still give you the Euphoria. If you inject it it will give you a better rush but you could easily die. Hope this helps and I hope you don't try taking this medication. It's not worth it. You can lose your life or your freedom (You could end up in jail). Hope this helps! Good luck to you and stay safe and smart.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions